# SDR SWAA2018111526783

- Difficulty date: October 15, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 63,987 hours, 37,451 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5030
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT SKIN CRACKED AT LOWER SURFACE OF SLAT NOSE SKIN AT ACTUATOR ATTACH POINT.  REPAIRED SKIN IAW SRM.
